Im 29 and i was taking propranolol prescribed to me by the er. I took them for two weeks then i started to notice my vision change. I have light sensitivity i can look at car headlights or be in the sun too long. I cant look at anything bright i lost some of my periphil vision and everything is starting to become blurry. I dont know if this is permanet or not but i feel like i'll be blind in the next couple of days. Can anyone help are there any cases of people going blind from propranolol.
It can cause changes with your eyes. its rare but it happens. Why did they put you on it? Did you stop taking it? See an opthamologist if it doesn't clear in a few days.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Oct 2018 • 5 answers
Eylea - severe, sudden headache and loss of vision after injection for 10 mins. eye pressure went to
Updated 11 Jun 2017 • 2 answers
Is it normal to have blurry vision after taking Lexapro? I'm on day 2 of my 10mg pills and my vision
Updated 22 Jan 2019 • 2 answers
Updated 28 Feb 2019 • 1 answer
Posted 19 days ago • 0 answers